Ordered field property for stochastic games when the player who controls transitions changes from state to state

Filar J.A. (1981) Ordered field property for stochastic games when the player who controls transitions changes from state to state. Journal of Optimization Theory and Applications, 34 4: 503-515. doi:10.1007/BF00935890


Author Filar J.A.
Title Ordered field property for stochastic games when the player who controls transitions changes from state to state
Journal name Journal of Optimization Theory and Applications   Check publisher's open access policy
ISSN 0022-3239
Publication date 1981-01-01
Sub-type Article (original research)
DOI 10.1007/BF00935890
Open Access Status Not yet assessed
Volume 34
Issue 4
Start page 503
End page 515
Total pages 13
Publisher Kluwer Academic Publishers-Plenum Publishers
Language eng
Keyword Archimedean field
Cesaro-average payoff
discounting
probability transitions
stationary strategies
Stochastic games
undiscounted stochastic games
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 25 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 27 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 27 Jan 2017, 11:26:20 EST by Kay Mackie